MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LINER LIPPED 36MM ID GROUP 2; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LINER LIPPED 36MM ID GROUP 2; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 132-36-52
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 03/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 142-36-00 - cocr fem head 36mm +0 offset 12/14: (b)(6), 180-02-52 - nv cwn cup mlt hl 52mm group 2: (b)(6).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
As reported, approximately 6 years and 5 months post the initial left total hip arthroplasty, the patient complained of hip joint pain and the surgeon diagnosed wear of the insert.The patient was revised and the liner was replaced.Breakage and wear were observed in the retrieved liner.The surgeon decided to only replaced the liner and head.There was no reported surgical delay/prolongation.The patient was last known to be in stable condition following the event.

Brand Name
NV GXL LINER LIPPED 36MM ID GROUP 2
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key24888348
Report Number1038671-2026-00431
Device Sequence Number18597788
Product Code JDI
UDI-Device Identifier10885862207036
UDI-Public10885862207036
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121392
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2022
Device Catalogue Number132-36-52
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2026
Initial Report FDA Received Date04/15/2026
Date Device Manufactured01/26/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight68 KG